# SDR ASMF20170216001

- Difficulty date: February 16, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 39,716 hours, 15,307 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 90 KNOTS DUE TO TAKE OFF CONFIG AND REVERSE ENG 1 INDICATION. MAINTENANCE PERSONNEL PERFORMED REVISION AND OPERATIONAL TEST IAW AMM 78-31-200, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67 131 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07, ALL CORRECT.
